# SDR 07FDEA00537

- Difficulty date: February 21, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 40,221 hours, 26,229 cycles
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 52,347 hours, 52,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL QUANTITY BEGAN TO DECREASE SHORTLY AFTER T/O WITH ASSOCIATED NOTICEABLE DECREASE IN OIL TEMP, (OUT OF LIMITS) PRECAUTIONARY ENGINE SHUTDOWN.  OIL QTY DECREASED TO BELOW 1 GAL.  AFTER SHUTDOWN OIL QTY ROSE AGAIN TO 4 GALS.  DUE TO THE FACT THAT THE AIRCREW SHUT DOWN THE ENG INFLIGHT AND WINDMILLED.  THE FLIGHT CREW WAS UNABLE TO ID HOW MUCH OIL PRESSURE THEY HAD DURING WIND-MILLING PER AMM MIN OIL PRESSURE 10 PSI.
